| | SLO | ENG | Cookies and privacy

Bigger font | Smaller font

Show document

Title:Zastrupitev z etilenglikolom
Authors:Hojs, Nina (Author)
Ekart, Robert (Author)
Svenšek, Franc (Author)
Files:URL http://www.dlib.si/details/URN:NBN:SI:DOC-5AEUL9JE
 
Language:Slovenian
Work type:Not categorized (r6)
Typology:1.04 - Professional Article
Organization:UM - University of Maribor
Abstract:Zastrupitve z etilenglikolom so dokaj redke. Etilenglikol je sam po sebi malo toksičen, hudo zastrupitev povzročajo predvsem njegovi presnovni produkti. Prikazani primer obravnava značilno klinično sliko (nevrološka, kardiopulmonalna in ledvična faza) in laboratorijske rezultate (povišana serumska osmolalnost, povišana osmolalna vrzel, metabolična acidoza s povišano anionsko vrzeljo, kristali kalcijevega oksalata v urinu) ob zastrupitvi z etilenglikolom. Hitra prepoznava je nujna, saj sta obolevnost in smrtnost po zastrupitvi visoki. Zdravljenje vključuje vzdrževanje dihalne poti, dihanja in krvnega obtoka, infuzijo bikarbonata, dajanje antidota (etanol, fomepizol), hemodializo, včasih tudi zdravljenje s kofaktorji presnove etilenglikola (tiamin, piridoksin, magnezij).
Keywords:Acid-Base Equilibrium, Acido-bazno ravnotežje, diagnosis, Diagnostika, Emergency Treatment, Ethylene Glycol, Etilenglikol, klinična slika, Nujno ukrepanje, Osmolar Concentration, Osmolarna koncentracija, poisoning, therapy, Zastrupitve, Zdravljenje
Year of publishing:2011
Publisher:Medicinski razgledi
Number of pages:str. 347-356
Numbering:Letn. 50, št. 3
UDC:615.9
ISSN on article:0025-8121
COBISS_ID:4038719 Link is opened in a new window
NUK URN:URN:SI:UM:DK:PHMXH4UU
Views:1278
Downloads:59
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Misc.
:
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Medicinski razgledi
Shortened title:Med. razgl.
Publisher:Medicinski razgledi
ISSN:0025-8121
COBISS.SI-ID:3390978 New window

Secondary language

Language:English
Title:Ethylene glycol intoxication
Abstract:Ethylene glycol intoxications are quite rare. The toxicity of ethylene glycol is largerly related to its metabolites rather than the parent compound itself. Our case report represents the typical clinical findings (neurological, cardiopulmonary and renal phase) and laboratory results (elevated serum osmolality, high osmolar gap, high anion gap metabolic acidosis, calcium oxalate crystals in the urine) of an glycol intoxication. Given the potentially high morbidity and mortality of this intoxication, its quick recognition is essential. Treatment includes securing the patient's airway, breathing and circulation, administering bicarbonate and an antidote (ethanol, fomepizole), hemodialysis, and sometimes also the administration of cofactors of ethylene glycol metabolism (thiamine, pyridoxine, and magnesium).


Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica